# SDR AALA20170413004

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 24,374 hours, 9,523 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 9919427
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 370 PRESSURIZATION AUTO FAIL LIGHT CAME ON. SWITCHED TO ALTERNATE CONTROLLER. THE CABIN PRESSURE BECAME ERRATIC WITH ALT LT ON AND FLT ALT & LAND ALT WINDOW BLANK. THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO SJU WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED NO 2 CABIN PRESS CONTROLLER IAW AMM 21-31-01. ACCOMPLISHED PRESSURIZATION SYSTEM GROUND TEST IAW AMM 31-31-00-700-802 AND CKD SATIS. THE AIRCRAFT WAS NOT GROUNDED.
